# SDR CA020322013

- Difficulty date: March 18, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CAREW REPORTED SMOKE AND OIL SMELL IN COCKPIT AND CABIN. EMERGENCY DECLARED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE STARTED APU ON GROUND AND UPON TRANSFER OF BLEEDS TO APU, SMOKE FILLED THE CABIN AND COCKPIT. ALSO,  APU OIL PRESSURE CAUTION MESSAGE APPEARED. APU DEFERRED AND THEN LATER REPLACED. FOUND THAT OIL PRESSURE RELIEF VALVE BOSS CRACKED. THIS SAME UNIT WAS PREVIOUSLY REPAIRED BY ALIENCE AVIATOIN FOR THE SAME PROBLEM.  RECORDS SHOW NO REPORTED EGT OVERTEMP CONDITIONS. APU REPLACED AND AIRCRAFT RETURNED IN SERVICE.
